# SDR IPXA2024022187648

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 22,022 hours, 3,264 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Part serial: NA
- Condition: Out Of Balance
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE BETWEEN MAIN TANK #1 AND #4 MORE THAN ALLOWABLE LIMITH(3800LBS) FUEL QTY IND CATION SYS RESET C/OUT .NIL HELP .NO MORE FUEL ACCEPTING ON TO TANK #4 .NO CURRENT FAULTS OR EXISTING FUEL SYS FAULTS FOUND ON CMC .FUEL CARD POWER RESET C/OUT.MANUEL REFUELING TO COMPLETE FUEL.FUEL STICK CHECK TO CONFIRM FUEL QUNTITY AND DISTRIBUTION WITH IN LIMITS. FUEL SYS CHECK C/OUT AFTER REFUEL . TASK 28-41-13-404-053 OPS NORMAL
